# SDR UA2R1101

- Difficulty date: September 27, 2010
- Submitted: January 6, 2011
- Operation: General aviation
- Aircraft: N11
- Make and model: Beech C90
- Aircraft serial: LJ1964
- Aircraft time: 195 hours, 136 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Flex Hose
- Part number: 9091009913
- Condition: Broken
- Location: Intake Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UA2R) DURING ROUTINE INSP, FOUND RT ENGINE INBD HOTLIP HOSE BROKEN.  INSTALLED NEW HOSE.
